Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1989, Issue 401

Issues

An optimal estimate for the singular set of a harmonic map in the free boundary.

Frank Duzaar / Klaus Steffen
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1989.401.157

About the article

Published Online: 2009-12-14

Published in Print: 1989-11-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1989, Issue 401, Pages 157–187, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1989.401.157.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Takeshi Isobe
Nonlinear Analysis: Theory, Methods & Applications, 1996, Volume 26, Number 2, Page 149
[2]
Alexander Huber
Calculus of Variations and Partial Differential Equations, 2012, Volume 43, Number 1-2, Page 1

Comments (0)

Please log in or register to comment.
Log in